Stop Using Albuterol Inhalers ...
f you use an albuterol (also known as salbutamol) inhaler
for asthma, you may be making yourself sick.
The properties of albuterol cause one's body to create anti-DNA
to one's own DNA. This means that the more you use it, the more anti-DNA
your body is building.
I began using albuterol inhalers in the 70's. Glaxo was
handing out Ventolin and Proventil like candy to all the doctors as free
samples. You should realize that doctors are NOT PHARMACISTS ! They
only know what the drug companies tell them about drugs and normally do not have
a pharmacy background. Pharmacists go to school for a long time and that
is why we defer to them for drug interactions and information about side effects
more than we do our doctors.
In 1981 I was working for the Cleveland Clinic Research
Foundation under Drs. Robert C. Tarazi and Fetnat Fouad-Tarazi in Hypertension
Research. (Pub Med has 248 articles published by Dr. RC Tarazi in his
field) I had a problem that indicated I may have had lupus and was tested
for it. At the time, they only did "anti-nuclear" and anti-DNA
tests to determine whether you had lupus. (This has changed over the year
and now there are more indicators for lupus than those 2.)
My anti-DNA came back with a 5% positive result. We knew
that I really did not have lupus, but Dr. Tarazi was determined to figure out
what medications I was taking that would have given a positive test
result. At the time, I was not really taking any pills and forgot about my
albuterol inhaler. Dr. Tarazi saw me using it one day and said
"What is THAT?" When he looked at it, he said "That's IT !
When I was testing albuterol for use in hypertension, it caused positive
anti-DNA !" He immediately changed my prescription to something else.
I had noticed while using albuterol, that I seemed to get a lot
sicker - more upper respiratory infections throughout the year. They were
now up to an average of 5 infections a year. After I stopped using
albuterol, my respiratory infections and incidences of needing to use my inhaler
lessened and lessened.
Obviously, the drug company, many scientists and some doctors
have known this a long time. Because your physician may not be aware of
this, you need to request that he change your prescription to something
else. I have been using Alupent (metaproteronol) ever since this happened,
and find that I am much healthier overall.
Over the years, I have recommended a switch to another inhaler
to everyone I meet who uses an albuterol inhaler for chronic asthma. If
you only use 1 or 2 a year, they may not be affecting you. But for someone
who uses it every 4 to 6 hours, you need to change to something else. The
others who also switched have regained their health and stopped having so many
infections or other medical problems as well.